MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE

OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE
Model Number HX-400U-30
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a colonoscopy, while performing a polypectomy, the loop of the ligating device was unable to detach, and the cannula/deployment device was unable to be withdrawn after the device was deployed.The slider located on the device handle could not move forward or backward.The operating wire had to be cut to remove the device from the patient/scope.The hot snare was required to remove the stuck polyp loop.The scope was removed and reinserted.An endoscopic submucosal dissection was performed to complete the procedure.In addition, it was reported that the lesion was a 30 mm pedunculated polyp on a stalk located in the sigmoid colon.The procedure was delayed for about 75 minutes, and the patient was under general anesthesia with propofol.The patient remained hemodynamically stable and was admitted to the hospital for observation due to the length of the procedure time and extensive polypectomy to ensure no bleeding.The patient was discharged in stable condition.This report is 2 of 2.

Brand Name
SINGLE USE LIGATING DEVICE
Common Device Name
SINGLE USE LIGATING DEVICE
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
MDR Report Key25156699
Report Number2429304-2026-00054
Device Sequence Number9454108
Product Code MND
UDI-Device Identifier04953170368615
UDI-Public04953170368615
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
Report Date (Section F) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-400U-30
Device Lot Number41V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/16/2026
Event Location Hospital
Date Report to Manufacturer04/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/12/2026